Lagrange multipliers and geometric measure theory
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 219-224.
@article{RSMUP_1985__74__219_0,
     author = {Miranda, Mario and Roberts, Stephen},
     title = {Lagrange multipliers and geometric measure theory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {219--224},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0578.49029},
     mrnumber = {818728},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__219_0/}
}
Miranda, Mario; Roberts, Stephen. Lagrange multipliers and geometric measure theory. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 219-224. http://archive.numdam.org/item/RSMUP_1985__74__219_0/

E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat., 3, (1957), pp. 25-43. | MR 93649 | Zbl 0084.31901

J. Nash, Continuity of the solutions of parabolic and elliptic equations, Amer. J. Math.,80 (1958), pp. 931-954. | MR 100158 | Zbl 0096.06902

F. Browder, Mathematical developments arising from Hilbert problems, Proc. Symp. Pure Math., 28 (1976), A.M.S. | MR 419125 | Zbl 0326.00002

A. Haar, Über das Plateausche Problem, Math. Ann., 97 (1927), pp. 127-158. | JFM 52.0710.02 | MR 1512358

E. De Giorgi, Frontiere orientate di misura minima, Sem. Scuola Normale Superiore, Pisa, 1960. | MR 179651 | Zbl 0296.49031

E.R. Reifenberg, Solution of the Plateau problem for r-dimensional surfaces of varying topological type, Acta Math., 104 (1960), pp. 1-92. | MR 114145 | Zbl 0099.08503

F.J. Almgrenjr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math., 87 (1968), pp. 321-391. | MR 225243 | Zbl 0162.24703

H. Federer, The singular sets of area minimizing etc., Bull. A.M.S. (1970), pp. 767-771. | MR 260981 | Zbl 0194.35803

U. Massari, Esistenza e regolarità delle ipersuperficie di curvatura media assegnata in Rn, Arch. Rat. Mech. Anal., 55 (1974), pp. 357-382. | MR 355766 | Zbl 0305.49047

M. Emmer, Esistenza unicità e regolarità delle superficie di equilibrio nei capillari, Ann. Univ. Ferrara Sez. VII, 18 (1973), pp. 79-94. | MR 336507 | Zbl 0275.49005

I., Tamanini Il problema della capillarità su domini non regolari, Rend. Sem. Univ. Padova, 56 (1977), pp. 169-191. | Numdam | MR 483992 | Zbl 0406.76031

E. Gonzalez, Sul problema della goccia appoggiata, Rend. Sem. Mat. Padcva, 55 (1976), pp. 289-302. | Numdam | MR 493670 | Zbl 0361.49027

E. Gonzalez - U. Massari - I. Tamanini, Existence and regularity for the problem of a pendant liquid drop, Pacific J. of Math., 88 (1980), pp. 399-420. | MR 607987 | Zbl 0415.49028

S. Albano - E. GONZALEZ, Rotating drops, Indiana Univ. Math. J., 32 (1983), pp. 687-702. | MR 711861 | Zbl 0568.76099

G. Congedo - E. Gonzalez, Sul problema di Plateau con volume fissato, Quad. Univ. Lecce, 15 (1981).

P.E. Gill - W. Murray - M.H. Wright, Practical Optimization, Academic Press, 1981. | MR 634376 | Zbl 0503.90062